RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 3, Pages 432–443 (Mi msb4325)  

Polyspherical and orispherical functions

N. Ya. Vilenkin


Full text: PDF file (1427 kB)

Bibliographic databases:
UDC: 517.56
Received: 09.07.1964

Citation: N. Ya. Vilenkin, “Polyspherical and orispherical functions”, Mat. Sb. (N.S.), 68(110):3 (1965), 432–443

Citation in format AMSBIB
\Bibitem{Vil65}
\by N.~Ya.~Vilenkin
\paper Polyspherical and orispherical functions
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 3
\pages 432--443
\mathnet{http://mi.mathnet.ru/msb4325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192447}
\zmath{https://zbmath.org/?q=an:0154.36804}


Linking options:
  • http://mi.mathnet.ru/eng/msb4325
  • http://mi.mathnet.ru/eng/msb/v110/i3/p432

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:164
    Full text:90

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020